# SDR DL72S002482

- Difficulty date: December 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 57,978 hours, 43,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Overhead
- Component: Battery Pack, 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOP.   REPLACED BATTERY PACK ON AFT OVERHEAD EMERGENCY LIGHT BETWEEN AFT LAVS  OPS NML
